# SDR SWAA051977

- Difficulty date: July 7, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 7,059 hours, 3,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LENS LOOSE AT ROW 14.  SECURED LENS PER MM.
